Yes. That's exactly what it is.
Same thing, various names -- spinal fluid leak, spinal headache, post dural puncture headache -- they all mean that the epidural needle actually tore the dura & that CSF is leaking out. My PM has already diagnosed me with that. It was rapid onset (minutes after the injection) because he said there must have been an air bubble in the epidural needle. Somehow that speeds up the time it take to get the headache from 24 hours to almost immediately after the shot. I got the headache before I even left his office, so we already know what it is. He really wants me to wait the 7-8 weeks it usually takes for this to go away on it's own, but I'm much more miserable than normal so I'm thinking I'm gonna press for the blood patch when he returns to his office next week.
The only thing is that it keeps getting worse by the day (yes, my PM knows that as well) & the caffeine hasn't been helping, but I will try drinking even more of it and maybe that will do the trick. My doc told me to try lying on my stomach, but that is the most horrible head pain ever in my life except for when I had my craineotomy; so I thought if there was something that would help I would try it so I can be more comfortable lying on my tummy waiting for this evil thing to heal itself.
As Winnie the Pooh would say "oh, bother!".